# SDR FDEA201604131203

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA004315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1821, HAS A CRACK AT LBL 54, INBD OF AFT CARGO DOOR CUT OUT.  REPAIRED FLOORBEAM AT STATION 1821, LBL 54 IAW SRM 53-60-01 FIG 3 VOL 1 MAJOR REPAIR.
